Hi, I'm 26 years old. I have never been seriously ill in my life. About a year and a half ago I happened to notice small gel-like, yellowish beads in my semen. I got really concerned really quick, so I started checking my semen after each ejaculation. Not long after I first discovered this, I had one incident (and only one) where I had blood in my semen. I had just started taking a generic form of Propecia before all this started to happen and had not been on it more than two weeks. As you can imagine, I got scared and immediately stopped taking it, but the problem of the little gel-like beads remained. And then slowly, over the course of a year, I noticed my libido start to dwindle and the little yellowish, gel-like beads became more prevalent to where I started experiencing discomfort when I ejaculated.
Today I have no libido what-so-ever. The problem of the little gel-like beads have grown much larger and often cause a feeling of blockage during ejaculation. I have to force them through. I feel I have some testicle atrophy, but I honestly can't be 100% sure about that. I never paid much attention before. What I can tell you is the epididymis of my left testicle is now gone, or at least its very small to where I cant feel it. My left testicle is also smaller than my right, which, I guess, is quite common. Oh, and sometimes during ejaculation my left testicle will get pulled up high into my scrotum to where it appears it has disappeared, but this might have always happened before.
Your physician did a very reasonable workup and found nothing physically wrong, so there is the need to look elsewhere for the answer. Many things can influence our libidos: stress, anxiety, depression, drugs, more important things in our lives, age (not that 26 is old, but it is older than teenage). Maybe you are overdoing it with your supplements. They are not harmless.
The cause of the changes in your semen is not clear and I would obtain a semen analysis from a fertility lab (they will provide you with the most accurate results) and I would culture your semen. A urologist would be the person to see regarding this.
This information is provided for general medical educational purposes only. It
does not necessarily reflect the opinions of Henry Ford Hospital or the
Vattikuti Urologic Institute. Please consult your physician for diagnostic
and treatment options pertaining to your specific medical condition
I've had several visits with my family doctor about this. He checked my prostate, testicles, and had my blood tested for TSH levels, CBC, sed rate, testosterone, as well as some other tests I can't recall. Everything came back normal. My test levels were at 615. My doctor's final diagnosis was that it was all psychological. He told me not to think about it and not to come back and see him unless I get a new symptom. I should mention I am a virgin, so I was never tested for any STDs.
I'm still able to get and maintain an erection. I still have morning erections, but masturbation isn't nearly as pleasurable as it once was, and I mean that literally. I use to masturbate several times a week and now I have to force myself once a week to get aroused just so I can see if I still can. I exercise 4-5 times a week. I eat healthy and I take very high-quality supplements. I don't understand how I could have the libido of an 80-year-old diabetic. I feel something is wrong with my reproductive system and my brain is preventing me from having a libido. How can it be psychological when I have big clumps of gel-like substance in my semen?
well sounds like your somewhat on the same boat as me, and from what i hear is aspartame in the protein powder could be a big cause of this... im guessing you do take protein, have you also noticed a loss in short term memory? cut aspartame out of your diet immediately, its doing you more harm then good.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.